| Model Number |
HM12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
Event or Problem Description
End user reports he has had 4 utis in the last 7 months.His uti history is as follows.Prior to this recent uti history, he has not had any utis in the past 7 prior years.In dec 24¿ ¿ jan 2025 he had pain at the distal part of his penis so his md placed on him on antibiotics for suspected urethritis and this cleared up his symptoms.About a month later on (b)(6) he started having cloudy urine, frequency and leakage so they did a urine test and a bacteria called mssa (methicillin-susceptible staphylococcus aureus) was found in his urine and he was placed on macrobid which helped his symptoms.He was uti free for 4 months but at the end of may (when he was using these defected catheters) on (b)(6) his prior uti symptoms came back and he was found to have 10-25 k colony count of staph aureus in his urine culture and he was given 10 days of macrobid which cleared his symptoms up until on (b)(6) when he started to have symptoms again and he was found to have 50k colony count of mssa and 20 k of strep pneumoniae which was treated with levofloxacin for 5 days which he said helped his symptoms.He said his md then wanted him to start on a 30 day round of macrobid as he thought possibility this bacteria (mssa and staph aureus) found on multiple could have gotten into his prostate.He said he is feeling better now.No additional information was provided.
Event or Problem Description
To date no additional patient or event details have been received.
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.Tests conducted: - retained samples (13 pcs each batch) and returned samples tested for: - visual inspection: no damage or pinholes.- sealing strength: above standard.- leakage test: minor seepage within allowed limits.- video analysis: observed seepage is normal for dialysis paper.Production review: - personnel, machines, materials, methods, environment, and measurements all met standards.- dialysis paper is porous by design: allows water/gas but blocks bacteria and fungi.Key findings - water permeation is a normal characteristic of medical dialysis paper.- sterile barrier remains effective; bacteria cannot pass through.- accelerated aging and transport simulation tests confirm packaging integrity.- no evidence that product quality caused utis.Conclusion - complaint batches meet all standards.- no corrective or preventive actions required.- root cause: normal material property, not a defect.Supplier report has been attached to child investigation record.This investigation will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.